MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HANDHELD CAMERA HEAD

INTUITIVE SURGICAL, INC NONE; HANDHELD CAMERA HEAD
Model Number 470035-02
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument for evaluation.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.
 
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, a broken piece fell off the handheld camera head.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed, and the cable connector was found with a completely broken light guide adapter.The light guide adapter was found completely off from the connector.The adapter was returned with the retaining spring, but the return spring was not returned with the camera.Fa found signs of breakage on the locking tabs of the cable connector assembly.The qap (quality assurance procedure) was able to perform and passed the focus test and was able to recognize all different images and targets with no issue.There was no ghosting observed when switching from different targets.A review of the logs showed multiple 48221 errors.Additionally, the camera cable was found to have cosmetic damage.The laser markings on the housing were found partially removed on both sides.The camera cable was found to have delamination on the distal bend protection.The complaint was confirmed by failure analysis.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.

Brand Name
NONE
Common Device Name
HANDHELD CAMERA HEAD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key19988911
Report Number2955842-2024-18211
Device Sequence Number12852852
Product Code GCJ
UDI-Device Identifier00886874115725
UDI-Public(01)00886874115725
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K191043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470035-02
Device Catalogue Number470035
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose